# SDR CA130921003

- Difficulty date: July 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, THE ENGINE HAD MAGNETIC CHIP DETECTOR, MCD, WARNING. FROM THAT POINT, THE ENGINE STARTED LOSING POWER AND EVENTUALLY FLAMED OUT. THE CREW MANAGED TO SAFELY GLIDE AND LAND THE ACFT WITHOUT FURTHER INCIDENT.  NO INJURIES OR ACFT DAMAGE OCCURRED.  THE ENGINE WAS REMOVED AND WILL BE SENT FOR O/H IAW CUSTOMER INSTRUCTIONS.  SERVICE INVESTIGATION HAS COMMUNICATED WITH THE CSC TO COORDINATE AN ENGINE INVESTIGATION TO POSSIBLY BE ATTENDED BY ENGINE REP.
